# SDR IPXA10559594

- Difficulty date: April 15, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT WING OTBD MAIN FLAP UPPER SURFACE 35" FROM INBD END AND 23" FWD OF T/E IS GOUGED.  LT WING OTBD MAIN FLAP WAS REPAIRED IAW SRM51-70-10-2R, REPAIR 4 AND SRM51-70-10-2R REPAIR, GENERAL.
